# SDR UALA2012092505437

- Difficulty date: September 24, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 40,822 hours, 15,858 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 356
- Condition: Faulty
- Location: Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  ON SHUTDOWN.  REPLACED ELAC COMPUTER.  LAND VERIFY PASSED.  AIRCRAFT REMAINS FULLY CAPABLE.
